MAUDE Adverse Event Report: COVIDIEN ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN ARGYLE ALTITUDE DRY SUCT C D U; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571370
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reports a disconnection occurred where the trocar catheter connects to the tubing/connector piece of the chest drainage unit.The connection is initially tight, but became loose and disconnected.There was no harm to the patient.

Brand Name
ARGYLE ALTITUDE DRY SUCT C D U
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key8684290
Report Number9611018-2019-00312
Device Sequence Number1993291
Product Code GCX
UDI-Device Identifier10884521060975
UDI-Public10884521060975
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571370
Device Catalogue Number8888571370
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/10/2019
Patient Sequence Number1